# SDR CA100616001

- Difficulty date: May 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 970GC02Y04
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE AMBER ICAS (R GEN FAIL) POSTED AND WOULD NOT RESET.  ATTEMPTED TO PUT APU GENERATOR ON LINE AND THE AMBER ICAS (APU GEN FAIL) POSTED AND WOULD NOT RESET.  DUAL GENERATOR FAILED.  AFTER LANDING THE RIGHT GENERATOR CAME ON LINE NORMALLY.  THE APU GENERATOR WORKED FOR ABOUT 40 SECONDS AND THEN DROPPED OFF LINE  REMOVED AND REPLACED RDCPC AND ADCPC AND ALSO PCB-2 THAT CAME WITH RDCPC DUE TO BEING DEFECTIVE.
